U.S. doctors online nowAsk doctors free
Singapore
A 20-year-old male asked:

I've been having diarrhea from taking amoxicillin prescribed by my doctor due to high fever. should i continue my intake of amoxicillin or stop?

1 doctor answer1 doctor weighed in
Dr. Hamsa Jayaraj
Internal Medicine 54 years experience
Side effects of amox: What was the diagnosis? Stop amoxicillin. Call your doctor who may change the antibiotic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.